Alert archive / Alabama / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 16, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 27, 2021, 5:54 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 36 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2021, 5:54 PM CDT (22:54 UTC)
- Expired
- Mar 27, 2021, 6:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Jackson County, AL, Madison County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 41 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 5:56 PM CDT | TSTM WND DMG | 2 Ne Owens Crossroads, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 NE OWENS CROSSROADS. APPROXIMATELY 4 TO 5 TREES BLOWN DOWN AND A TRAMPOLINE TUMBLED. |
| Mar 27, 5:58 PM CDT | HAIL 1.75 | New Hope, AL | |
| Mar 27, 6:00 PM CDT | TSTM WND DMG | 2 Ne Owens Crossroads, AL | APPROXIMATELY 4 TO 5 TREES BLOWN DOWN AND A TRAMPOLINE TUMBLED. |
| Mar 27, 6:03 PM CDT | TSTM WND DMG | Paint Rock, AL | TREE SNAPPED AND OUTHOUSES WERE DAMAGED. |
| Mar 27, 6:03 PM CDT | TSTM WND DMG | Paint Rock, AL | TREES SNAPPED WITH DAMAGE TO OUTHOUSES ON HILL STREET. |
| Mar 27, 6:03 PM CDT | HAIL 1 | Paint Rock, AL | QUARTER SIZED HAIL ON HILL STREET. |
| Mar 27, 6:03 PM CDT | HAIL 1 | Paint Rock, AL | |
| Mar 27, 6:15 PM CDT | HAIL 1.5 | Paint Rock, AL | |
| Mar 27, 6:17 PM CDT | HAIL 1.5 | New Hope, AL | |
| Mar 27, 6:25 PM CDT | TSTM WND DMG | 1 N Paint Rock, AL | POWERLINES KNOCKED DOWN AT THE INTERSECTION OF US 72 AND AL 65. |
| Mar 27, 6:32 PM CDT | TSTM WND DMG | 1 N Skyline, AL | A ROOF WAS BLOWN OFF OF A HOUSE AND TREES WERE DOWNED ON COUNTY ROAD 107. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 1:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.2
The text
As transmitted.
372
WUUS54 KHUN 272254
SVRHUN
ALC071-089-095-272330-
/O.NEW.KHUN.SV.W.0016.210327T2254Z-210327T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Huntsville AL
554 PM CDT Sat Mar 27 2021
The National Weather Service in Huntsville Alabama has issued a
* Severe Thunderstorm Warning for...
West central Jackson County in northeastern Alabama...
North central Marshall County in northeastern Alabama...
Southeastern Madison County in north central Alabama...
* Until 630 PM CDT.
* At 554 PM CDT, a severe thunderstorm was located near Owens Cross
Roads, moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Scottsboro, Owens Cross Roads, Hollywood, Grant, Skyline, Gurley,
Woodville, Pleasant Groves, Paint Rock and Lim Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3443 8636 3453 8652 3490 8625 3473 8595
TIME...MOT...LOC 2254Z 221DEG 39KT 3453 8641
HAIL...1.75IN
WIND...60MPH
$$
KTW3 follow-up statements
415
WWUS54 KHUN 272300
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
600 PM CDT Sat Mar 27 2021
ALC071-089-095-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-Marshall AL-Madison AL-
600 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON...NORTH CENTRAL MARSHALL AND SOUTHEASTERN
MADISON COUNTIES...
At 558 PM CDT, a severe thunderstorm was located near Owens Cross
Roads, or 15 miles north of Guntersville, moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public reported golfball size hail in the New Hope area at
6 PM with this storm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Scottsboro, Owens Cross Roads, Hollywood, Grant, Skyline, Gurley,
Woodville, Pleasant Groves, Paint Rock and Lim Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3445 8634 3455 8649 3490 8625 3473 8595
TIME...MOT...LOC 2258Z 221DEG 39KT 3457 8637
HAIL...1.75IN
WIND...60MPH
$$
KTW169
WWUS54 KHUN 272311
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
611 PM CDT Sat Mar 27 2021
ALC089-095-272320-
/O.CAN.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Marshall AL-Madison AL-
611 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARSHALL AND
SOUTHEASTERN MADISON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.
LAT...LON 3473 8595 3460 8617 3460 8626 3464 8636
3466 8636 3490 8625
TIME...MOT...LOC 2310Z 221DEG 39KT 3468 8626
$$
ALC071-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-
611 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON COUNTY...
At 610 PM CDT, a severe thunderstorm was located near Woodville, or
12 miles west of Scottsboro, moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Scottsboro, Hollywood, Skyline, Woodville, Pleasant Groves, Paint
Rock, Lim Rock, Princeton, Trenton and Garth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3473 8595 3460 8617 3460 8626 3464 8636
3466 8636 3490 8625
TIME...MOT...LOC 2310Z 221DEG 39KT 3468 8626
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KTW502
WWUS54 KHUN 272321
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
621 PM CDT Sat Mar 27 2021
ALC071-272330-
/O.CON.KHUN.SV.W.0016.000000T0000Z-210327T2330Z/
Jackson AL-
621 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WEST CENTRAL JACKSON COUNTY...
At 619 PM CDT, a severe thunderstorm was located near Skyline, or 10
miles northwest of Scottsboro, moving northeast at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public reported golfhall size hail at 6 PM CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Scottsboro, Hollywood, Skyline, Pleasant Groves, Princeton, Trenton,
Larkinsville and Hollytree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for north central
and northeastern Alabama...and Middle Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3473 8595 3466 8611 3467 8615 3470 8621
3474 8628 3490 8625
TIME...MOT...LOC 2319Z 221DEG 39KT 3476 8617
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KTWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:40 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 27, 3:40 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 340 PM CDT Sat Mar 27 2021 .NEAR TERM...(Tonight) Issued at 340 PM CDT Sat Mar 27 2021 A warm front that moved north of the area earlier today has brought unseasonably warm conditions to the Tennessee Valley. After lows in the upper 50s and lower 60s overnight, temperatures have warmed significantly, now ranging in the lower 70s in southern middle Tennessee to around 80 over parts of northern Alabama. This warmth has produced rather high instability values across the region, with surface based CAPES in the 2000-2500 J/kg range. This and helicity values in the 150-250 m/s range make it more favorable for convection formation. Some of the storms could become strong to severe in intensity. Given the above noted warm front and better interaction of convective cells closer to it, Tornado Watch #59 is in effect for parts of the forecast area until 9 PM CDT, mainly near and north of the Tennessee River. Forcing and slightly lower instabilities should keep the severe threat lower further to the south. Another feature of note is a cold front rapidly heading this direction across the eastern Great Plains. This boundary per model "consensus" should reach NW AL in the 3-4 AM timeframe, quickly move eastward and be east of the forecast area by ~9 AM. Strong lift and convergence along the front will bring a risk of more showers and thunderstorms in the late night. Some of these storms could become severe as well, with damaging wind gusts the primary threat. Heavy rainfall is also expected under shower activity this afternoon and evening, with precip water amounts in the 1.3" range. Stronger lift with the front should raise them in them into the 1.6-1.7" range late tonight, as the main boundary pushes across the Valley. Rainfall amounts ranging from 1.2" from Cullman to Fort Payne, upwards to 2.5" over parts of NW AL and southern middle TN could produce flash flooding and flooding. Area ground soil moisture are still elevated from the mid week storm event, which makes it more favorable for flooding issues. .SHORT TERM...(Sunday through Monday) Issued at 340 PM CDT Sat Mar 27 2021 The cold front will rocket eastward across the region in the late night and early Sunday morning. Anna-front showers are expected after the front passes. Those showers should end over our eastern areas by the late morning. In a progressive upper level pattern, clouds should clear the area in the afternoon. With cooler air filtering in, high temperatures for Palm Sunday should be ~15 degrees cooler than today. The cooler air will make itself more noted Sun night, as lows chill into the mid/upper 30s. Similar conditions are forecast for Monday with highs in the mid 60s under generally sunny skies. .LONG TERM...(Monday night through Friday) Issued at 340 PM CDT Sat Mar 27 2021 Dry weather should continue into early next Tuesday. Highs on Tue should rise to around 70. Clouds however will be on the increase as a strong cold front nears from the NW. This front being pushed eastward by a deepening upper level system will bring more chances of showers and thunderstorms for the Tue afternoon into the late Wed afternoon timeframe. Some of these storms could become strong to marginally severe late Tue/early Wed - with strong outflow winds the main threat. Following this system is modified Arctic air heading southbound. Yes, there is still plenty of very cold air up north. High temperatures in the lower 60s on Wed, cooling in the afternoon will plunge into the low/mid 30s by daybreak Thursday. A NW wind of 5-10 mph should help prevent frosting, but damage to early, sensitive vegetation is possible. The cold airmass will be more felt on Thu, with high temperatures rising only into the low/mid 50s. A widespread freeze is likely Thu night and early Friday morning, as low temperatures chill to around 30. Protection of sensitive plants will likely be needed. A slow warmup is forecast on Good Friday, with highs rising into the upper 60s. Saturday should be even warmer, featuring highs in the mid/upper 60s under sunny skies. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1235 PM CDT Sat Mar 27 2021 With cigs around 4-5K ft in place across much of the area, VFR conds prevail for now at both main airports. This will likely be changing though in the next few hrs, as MVFR conds develop in response to increasing shra/tsra. A few of these tsra may be strong in nature with the potential for gusty winds near 30-35kt. Shra/tsra will then continue into the evening/overnight hrs, as a cold front begins to move ewd across the region. Lingering precip may then begin to taper off to the east following the passage of the front Sun morning, although MVFR cigs look to remain thru the end of the TAF period. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flash Flood Watch through Sunday evening for ALZ001>007-009. TN...Flash Flood Watch through Sunday evening for TNZ076-096-097. && NEAR TERM...RSB SHORT TERM...RSB LONG TERM...RSB AVIATION...09 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 27, 12:59 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 1259 PM CDT Sat Mar 27 2021 ALZ001>007-009-TNZ076-096-097-281200- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Jackson-Moore-Lincoln-Franklin TN- 1259 PM CDT Sat Mar 27 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THROUGH 7 PM SUNDAY EVENING... This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will become more numerous this afternoon, especially across southern middle Tennessee and far north Alabama. Large hail, perhaps a few tornadoes, and damaging wind will be possible, along with locally excessive rainfall. Tonight, a line of strong to severe thunderstorms is likely to move through from northwest to southeast across the area. Damaging winds, large hail, and possibly tornadoes are the expected severe weather hazards. Also, locally excessive rainfall may result in flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The line of strong to severe thunderstorms will exit during the morning hours. The threat of excessive rainfall and flash flooding will diminish during the afternoon. A chance of thunderstorms exists again Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is possible, especially tonight into early Sunday morning. ALZ008-010-016-281200- Marshall-DeKalb-Cullman- 1259 PM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for north central Alabama and northeast Alabama. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms will become more numerous this afternoon, especially across southern middle Tennessee and far north Alabama. Large hail, damaging winds, and perhaps a few tornadoes will be possible. Tonight, a line of strong to severe thunderstorms is likely to move from northwest to southeast across the area. Damaging winds, large hail, and possibly tornadoes are the expected severe weather hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday... The line of strong to severe thunderstorms will exit during the morning hours. A chance of thunderstorms exists again Tuesday night into Wednesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management personnel is possible, especially tonight into early Sunday morning. 20
In the hours before
Special weather statement, Mar 27, 1:13 PM CDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Huntsville AL
113 PM CDT Sat Mar 27 2021
TNZ076-096-271900-
Moore TN-Lincoln TN-
113 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MOORE AND
NORTHWESTERN LINCOLN COUNTIES UNTIL 200 PM CDT...
At 111 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, moving east at 40 mph.
Pea to Dime size hail will be possible with this storm.
Locations impacted include...
Petersburg, Belleville, Chestnut Ridge and Booneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3535 8654 3536 8649 3533 8646 3532 8643
3526 8647 3525 8677 3526 8677 3526 8674
3531 8668 3533 8660 3536 8660 3537 8659
TIME...MOT...LOC 1811Z 260DEG 34KT 3538 8659
KTWSpecial weather statement, Mar 27, 1:39 PM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
139 PM CDT Sat Mar 27 2021
TNZ076-271900-
Moore TN-
139 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MOORE COUNTY UNTIL
200 PM CDT...
At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynchburg, moving east at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
This storm will remain over mainly rural areas of northeastern Moore
County.
LAT...LON 3541 8625 3539 8628 3538 8625 3537 8626
3537 8627 3535 8624 3535 8625 3534 8639
3535 8639 3536 8633 3537 8633 3539 8630
3541 8629
TIME...MOT...LOC 1839Z 260DEG 28KT 3539 8636
KTWSpecial weather statement, Mar 27, 4:22 PM CDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Huntsville AL 422 PM CDT Sat Mar 27 2021 ALZ003-004-272145- Lawrence AL-Franklin AL- 422 PM CDT Sat Mar 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN AND SOUTHERN LAWRENCE COUNTIES UNTIL 445 PM CDT... At 422 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Needmore, moving northeast at 35 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Moulton, Speake, Mt Hope, Wren, Landersville and Bankhead National Forest. LAT...LON 3431 8760 3439 8765 3458 8729 3441 8716 TIME...MOT...LOC 2122Z 240DEG 29KT 3437 8753 KTW
Special weather statement, Mar 27, 5:04 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
504 PM CDT Sat Mar 27 2021
TNZ097-272245-
Franklin TN-
504 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 545
PM CDT...
At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near
Huntland, moving northeast at 45 mph.
Dime to Penny size hail will be possible with this storm.
Locations impacted include...
Winchester, Decherd, Cowan, Sewanee, Tims Ford Lake, Lexie
Crossroads, Harmony, Alto, Maxwell and St. Andrews.
LAT...LON 3531 8597 3531 8595 3530 8595 3530 8593
3528 8591 3522 8587 3522 8586 3511 8586
3502 8621 3516 8632 3532 8598
TIME...MOT...LOC 2203Z 241DEG 41KT 3511 8618
KTWSpecial weather statement, Mar 27, 5:17 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Huntsville AL 517 PM CDT Sat Mar 27 2021 ALZ004>007-272245- Lawrence AL-Madison AL-Morgan AL-Limestone AL- 517 PM CDT Sat Mar 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON... SOUTHEASTERN LIMESTONE...NORTHWESTERN MORGAN AND EASTERN LAWRENCE COUNTIES UNTIL 545 PM CDT... At 517 PM CDT, Doppler radar was tracking a strong thunderstorm near Trinity, or 8 miles southwest of Decatur, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Decatur, Madison, Priceville, Triana, Huntsville International Airport, Mooresville, Belle Mina and Basham. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike several miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3447 8710 3453 8715 3474 8677 3455 8671 TIME...MOT...LOC 2217Z 251DEG 26KT 3452 8708 KTW
Special weather statement, Mar 27, 5:44 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Huntsville AL 544 PM CDT Sat Mar 27 2021 ALZ005>007-272330- Madison AL-Morgan AL-Limestone AL- 544 PM CDT Sat Mar 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON... SOUTHEASTERN LIMESTONE AND NORTHEASTERN MORGAN COUNTIES UNTIL 630 PM CDT... At 543 PM CDT, Doppler radar was tracking a strong thunderstorm near Priceville, or near Decatur, moving east at 30 mph. Pea dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Western Huntsville, Decatur, Madison, Redstone Arsenal, Priceville, Triana, Marshall Space Flight Center, Huntsville International Airport and Mooresville. LAT...LON 3454 8691 3461 8696 3474 8670 3458 8664 TIME...MOT...LOC 2243Z 252DEG 26KT 3459 8687 KTW
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:28 AM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 2 more | 31 hr |
| Mar 27, 2:47 AM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| Mar 27, 3:05 AM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| Mar 27, 3:14 AM CDT | Special Weather Statement | HUN | Lauderdale | 46 min |
| Mar 27, 3:40 AM CDT | Special Weather Statement | HUN | Jackson | 35 min |
| Mar 27, 3:52 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 38 min |
| Mar 27, 10:02 AM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Mar 27, 10:57 AM CDT | Special Weather Statement | HUN | Lauderdale | 18 min |
| Mar 27, 4:22 PM CDT | Special Weather Statement | HUN | Lawrence | 23 min |
| Mar 27, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 47 min |
| Mar 27, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 24 min |
| Mar 27, 4:57 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 18 min |
| Mar 27, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Madison, Marshall, Morgan | 46 min |
| Mar 27, 5:17 PM CDT | Special Weather Statement | HUN | Morgan | 28 min |
| Mar 27, 5:44 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Mar 27, 6:14 PM CDT | Special Weather Statement | HUN | Madison | 16 min |
| Mar 27, 6:24 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Mar 27, 6:29 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 16 min |
| Mar 27, 6:43 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 17 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.